# SDR 2002UALA00128

- Difficulty date: January 20, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 25,558 hours, 3,022 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 53C EEL DAMAGED, INOP.  REPLACED IN SEAT EEL STRIP.  OPS CHECK GOOD.
